# SDR CHQA20130924353

- Difficulty date: September 24, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 28,826 hours, 23,809 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,720 hours, 24,433 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Torque Box
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT WING LOWER SURFACE INBD TORQUE BOX,  AROUND SIX FASTENER HOLES WERE FOUND CRACKED. TORQUE BOX REPAIRED IAW ETD 2013-145-042825.
